Access count of this item: 108

Files in This Item:
File Description SizeFormat 
1475-7516_2015_02_022.pdf322.38 kBAdobe PDFView/Open
Title: Cosmological perturbations in massive gravity with doubly coupled matter
Authors: Gümrükçüoğ, A. Emir
Heisenberg, Lavinia
Mukohyama, Shinji  kyouindb  KAKEN_id
Author's alias: 向山, 信治
Keywords: Gravitation and cosmology
Astrophysics and astroparticles
Issue Date: 1-Feb-2015
Publisher: IOP Publishing
Journal title: Journal of Cosmology and Astroparticle Physics
Volume: 2015
Issue: 02
Thesis number: 022
Abstract: We investigate the cosmological perturbations around FLRW solutions to non- linear massive gravity with a new effective coupling to matter proposed recently. Unlike the case with minimal matter coupling, all five degrees of freedom in the gravity sector propagate on generic self-accelerating FLRW backgrounds. We study the stability of the cosmological solutions and put constraints on the parameters of the theory by demanding the correct sign for the kinetic terms for scalar, vector and tensor perturbations.
Rights: Article funded by SCOAP3. Content from this work may be used under the terms of the Creative Commons Attribution 3.0 License. Any further distribution of this work must maintain attribution to the author(s) and the title of the work, journal citation and DOI.
DOI(Published Version): 10.1088/1475-7516/2015/02/022
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.